Jump to content

alicios

Members
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About alicios

  • Rank
    Member

Recent Profile Visitors

438 profile views
  1. That is an interesting observation. Maybe the pill is a good option for you. I was also having mild POTS symptoms my whole life, but when I got off the pill I got really ill. The fainting started again which I had not experienced since I was a kid (when I naturally was not on the pill:) Let me know how it goes for you, and if you get back on the pill and experience a change in symptoms. Thanks, Sarah. I'll make sure to avoid those.
  2. Thanks for the replies:-) Sorry to hear the pill didn't work for you. What have you found the most helpfull in terms of meds? I was thinking that by taking the pill you would have the same pretty low levels of hormones in your body throughout your cycle instead of the fluxuations and relatively high numbers. Maybe it would be easier to deal with for me? I'm not sure, but I'm thinking about trying it. I'm 35 though, so I'm worried about the risk of blood clots. I think I will talk it over with my POTS doc.
  3. Thanks! Both theories make sense. I wonder if birth control would help? I was on birth control for many years and had no problems but then I wanted children and got off the pill. Maybe I should give it a shot...Have you tried the pill and if so did it work for you?
  4. Hi guys, I know most of you get worse during your period, but I'm the total opposite. I usually have a heart rate of 120-140 the first few hours after getting out of bed, but when I’m on my period it’s like 80-90! I feel a little more dizzy the first few days but other than that I feel pretty normal. I still can’t exercise and stuff without my heart rate going way up but I feel better all over. Any theories on this? My bp is a little higher (usually low) during this time, but not much – still low. Do any of you feel better during your period? Have a good one. Alice
  5. Hi Corina. Thanks for the reply:-) I would be interesting to see what the blood pressure response is to standing in water. I'm thinking that maybe the pressure from the water could raise bp and cause the drop in HR? Maybe I'll try to test it...
  6. Hi guys I have an 'alpha meo' heart rate monitor(strapless) that I can wear when I'm in the pool. Today when I first got in the pool I noticed that even standing with my chest above water, feet touching the bottom, my heart rate was normmal (75 bpm). Before getting in and after getting out it was 120-130bpm. Anyone else experience anything like this? Or maybe you have a theory about this you would like to share with me:-) - Alice
  7. Maia, did you ever have the surgery? I might have my surgery soon and I would love to hear if it helped with your POTS symptoms? Alice
  8. Goschi I don't think PPI should be used unless you have stomach issues. They do have a lot of side effects and I don't think it's a good long term solution. Did you try midodrine? *before t.m.'- I don't get the nausea that much but I can tell that my skin gets redish when I sit for a while. I also get this thight feeling in my chest and shortness of breath when i sit or stand too long. I guess we all get different kinds of symptoms from the same issues. I tried spanx pantie hose that extend high above my tummy but I don't get much relief from those. I don't really like anything tight around my
  9. I read on another post that ppi's could function as a vasoconstricter of some sort. Maybe that's why it helps me a bit. Goschi : A PPI is a 'protone pump inhibitor' that is used in GERD and other gastro disturbances. It lowers the amount of acid that is produced.
  10. Hi again Thaks for the replies:) I read some articles on Octreotide and POTS and it sounds promising. I will ask my doc about next week. I tried midodrine 5 mg a few times but I don't really see a difference in my bp. Maybe I need a higher dose or maybe it just doesn't work for me? I'm taking a PPI at the moment and that actually seems to work a bit lowering my heart rate - have no idea why?? I also tried florinef but I get a lot of bloating and anxiety with that so I'm slowly cutting my dose down. It didn't really do much for my pb anyway. So far the kegel exercises is the only thing I tried
  11. Hi guys. I have realized that I have major abdominal pooling - especially when it's really hot outside and I'm standig or sitting for a while. I noticed today that my pulse goes way down when I do kegel exercises:-) Strange! As soon as I stop my pulse goes up again. I guess that only further supports that I have abdominal pooling. Do midodrine help with this or only leg pooling. I tried abdominal binders and it seems to help but it so uncomfortable! Is there any medicine that has helped any of you guys with the abdominal pooling?
  12. Thanks for the replies. My bp is always low Yogini. The lexapro has made it a little bit higher but still on the low side of normal so I'm not worried about my pb going too high. Nice to hear that SSRI's have helped you too. I'm hoping this can be a long term solution. Glad to hear that your doc's don't seem worried about your low pulse Barb. I guess they don't seen a probleme as long as you feel good with the low pulse. I feel that odd sensation sometimes too when my pulse gets than low but I don't feel faint or anything else so I guess its not an issue.
  13. Thanks for your replies. I spoke with my cardiologist yesterday and he told me not to worry about the low rates as long as it doesn't make me feel dizzy or faint. I guess I'll try to stay at my current dose for a few weeks and se how it goes. Maybe it's just ajustment symptoms.... Have a good one:-)
  14. Hi guys I'm new at posting on this forum but I have used it a lot to find answers to my many questions:) I have started lexapro 2 months ago. Started at 2,5 mg and have slowly worked my way up to 10 mg this week. One thing that I have noticed is that it slowes down my resting heart rate some. I have always had a slow heart rate of like 52-63 ish but with every increase in lexapro it seems to slow down further. Now it can be as low as 44-48 in the mornings and late evenings. Has anyone experienced this? The lexapro have helped a lot and my standing heart rate has gone down from 100-140 to 64-8
  15. Hi Maia I´m new to this forum and I found your post on POTS/floating on google. I found out I had a floating kidney a few years age and I was sure that it was the reason for my symptoms that were later diagnosed as POTS. My urologist did not think that a floating kidney could cause the symptoms I had which is why I continued on searching for another diagnosis and I found POTS. I have done so much research on my own to find a link between my floating kidney and POTS. Both conditions started at the same time after my first pregnancy and it just seemed so related. I still think that there is a ch
×
×
  • Create New...